10.1002/(sici)1096-9853(199802)22:2<97::aid-nag911>3.0.co;2-z
Doi:
10.1002/(sici)1096-9853(199802)22:2<97::aid-nag911>3.0.co;2-z
Title:
Theoretical analysis of strain response envelopes using incrementally non-linear constitutive equations
Author: Royis, P.; Doanh, T.
Year: 1998
Month: 02
Volume: 22
Issue: 2
First_page: 97
Last_page: 132
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: dd9d8e77aff18c7d62418db92368570c
Filesize: 685494
Timeadded: 2014-08-31 21:35:03
Journalid: 9917
Original Link: https://www.wenrao.com/i/2RFAYk3S7KDrV3Loi
相关文献